# SDR MALA050243

- Difficulty date: February 28, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK IN YYC, INSPECTED MLG DOOR, LT AS PER EOA52024.  REPAIRED IAW EOA52047.  FWD EDGE LWR SKIN 8 INCHES FROM TOP OF MLG DOOR SKIN CHAFED.
